A link to candida albicans?

Hey,

Its been a while since I wrote here. Firstly, thanks to Tso in the past for the help. I used Soolantra and it made my skin so much better after using it for a while. For 2 years it practically went away, I would get a small lesion here and there but nothing oozing. For the most part, my face was clear from it.

I have started to get it back. It was after my first Pfizer vaccine that my problem escalated, but it started coming back before then. About 2 weeks after taking my first vaccine, my skin broke out but strangely it had given me angular cheilitis. The second vaccine I took recently, I didnt get cheilitis but my skin broke out majorly.

I doubt this is an effect of the vaccine itself, rather I am starting to think that this whole skin issue is related to an overgrowth of candida albicans in the body, which might have just been exasperated by the vaccine.

I have had problems with athletes foot for about 15 years or more. No matter how many times I apply antifungal creams, it comes back eventually, despite constantly sanitizing all floors, bathrooms, clothes, bed sheets, etc.

Angular cheilitis is caused by candida also. Candida has the ability to infect the face, as well as most areas of the body, and the symptoms seem very similar. It is a very stubborn organism, and seems to require a diet free from sugars, light on carbs etc. for a while until it is erradicated.

Its my guess right now that my skin problem at least is candida related. This would explain the oozing, the itchiness etc. Thoughts?

Do you still use Soolantra? Candida makes sense because it seems like every time I am consistent with drinking ACV, it seems to get better. Also same for me too, it seems like after my vaccine, I tend to get it a little more frequently.

I found this text from a forum today that might explain this:

“I have the same issue, but I’m only 36yrs old. After extensive research, 7 specialists, including Infectious Disease and Dermatogist, 4 cultures and 2 biopsies later, it is demodex mites and yeast/fungal infection. Malassezia yeast to be exact. The combination of the two have wreaked havoc on face due to my immune system being compromised by antibiotic use, of all things! It’s been a nightmare and none of my doctors/specialists ever thought it could be caused by something other than bacteria.”

Interesting. In the beginning when I was experiencing this skin problem I went to see so many dermatologists. For some reason they all focused on bacterial issues. They would swab test me for bacteria multiple times and the tests would always come back negative. I mentioned to one dermatologist that I think it might be fungal / a yeast problem like candida, he said he wasnt sure and if he wasnt sure he didnt want to prescribe me antifungal pills because they are apparently harsh on the liver.

Also antibiotics would cause an overgrowth of yeast in the body because although it gets rid of bad bacteria, it also gets rid of the good bacteria in our gut which help regulate the yeasts and stop them from overgrowing. This is why some people tend to get symptoms such as oral thrush after a course of antibiotics.

As for Soolantra I stopped using it when my skin cleared up. I have been using Canesten antifungal cream now the problem has come back, just so I can see if it has any effect. I personally believe it helps, but then again ive been using it daily for over a month and the problem is still there. I might switch back to Soolantra soon.

1 Like

I have used oral itraconazole (antifungal, including candida) in the past, but it didn’t do anything. I also used topical antifungal creams, which also didn’t have any effect. So I would suggest to use Soolantra again.